File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Fourier coefficients of cusp forms of half-integral weight

TitleFourier coefficients of cusp forms of half-integral weight
Authors
KeywordsForms Of Half-Integer Weight
Fourier Coefficients Of Automorphic Forms
{Mathematical Expression} -Free Numbers
Issue Date2013
PublisherSpringer Verlag. The Journal's web site is located at http://link.springer.de/link/service/journals/00209/index.htm
Citation
Mathematische Zeitschrift, 2013, v. 273 n. 1-2, p. 29-41 How to Cite?
AbstractLet {Mathematical expression} be a cusp form of half integral weight whose Fourier coefficients {Mathematical expression} are all real. We study the sign change problem of {Mathematical expression}, when n runs over some specific sets of integers. Lower bounds of the best possible order of magnitude are established for the number of those coefficients that have the same signs. These give an improvement on some recent results of Bruinier and Kohnen (Modular forms on Schiermonnikoong. Cambridge University Press, Cambridge 57-66, 2008) and Kohnen (Int. J. Number. Theory 6:1255-1259, 2010). © 2012 Springer-Verlag.
Persistent Identifierhttp://hdl.handle.net/10722/156280
ISSN
2015 Impact Factor: 0.674
2015 SCImago Journal Rankings: 1.483
ISI Accession Number ID

 

DC FieldValueLanguage
dc.contributor.authorKohnen, Wen_US
dc.contributor.authorLau, YKen_US
dc.contributor.authorWu, Jen_US
dc.date.accessioned2012-08-08T08:41:09Z-
dc.date.available2012-08-08T08:41:09Z-
dc.date.issued2013en_US
dc.identifier.citationMathematische Zeitschrift, 2013, v. 273 n. 1-2, p. 29-41en_US
dc.identifier.issn0025-5874en_US
dc.identifier.urihttp://hdl.handle.net/10722/156280-
dc.description.abstractLet {Mathematical expression} be a cusp form of half integral weight whose Fourier coefficients {Mathematical expression} are all real. We study the sign change problem of {Mathematical expression}, when n runs over some specific sets of integers. Lower bounds of the best possible order of magnitude are established for the number of those coefficients that have the same signs. These give an improvement on some recent results of Bruinier and Kohnen (Modular forms on Schiermonnikoong. Cambridge University Press, Cambridge 57-66, 2008) and Kohnen (Int. J. Number. Theory 6:1255-1259, 2010). © 2012 Springer-Verlag.en_US
dc.languageengen_US
dc.publisherSpringer Verlag. The Journal's web site is located at http://link.springer.de/link/service/journals/00209/index.htmen_US
dc.relation.ispartofMathematische Zeitschriften_US
dc.subjectForms Of Half-Integer Weighten_US
dc.subjectFourier Coefficients Of Automorphic Formsen_US
dc.subject{Mathematical Expression} -Free Numbersen_US
dc.titleFourier coefficients of cusp forms of half-integral weighten_US
dc.typeArticleen_US
dc.identifier.emailLau, YK:yklau@maths.hku.hken_US
dc.identifier.authorityLau, YK=rp00722en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.doi10.1007/s00209-012-0994-zen_US
dc.identifier.scopuseid_2-s2.0-84872300703en_US
dc.identifier.hkuros220070-
dc.identifier.spage29en_US
dc.identifier.epage41en_US
dc.identifier.isiWOS:000313445300003-
dc.publisher.placeGermanyen_US
dc.identifier.scopusauthoridKohnen, W=7003954289en_US
dc.identifier.scopusauthoridLau, YK=35724053400en_US
dc.identifier.scopusauthoridWu, J=54954953800en_US
dc.identifier.citeulike10630737-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats